# SDR DALA2024110710713

- Difficulty date: November 6, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 PUNCTURE ON ACCESS PANEL 148FB BELLY FAIRING AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 621434-14. (0647783)
